Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Information Flow in Some Classes of Markov Systems

D. A. Dawson
Journal of Applied Probability
Vol. 11, No. 3 (Sep., 1974), pp. 594-600
DOI: 10.2307/3212706
Stable URL: http://www.jstor.org/stable/3212706
Page Count: 7
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Information Flow in Some Classes of Markov Systems
Preview not available

Abstract

The information flow in discrete Markov systems provides a method for determining that such a system is ergodic. Estimates are obtained for the information flow in some classes of Markov systems and using these estimates criteria for the ergodicity of the systems are established.

Page Thumbnails

  • Thumbnail: Page 
594
    594
  • Thumbnail: Page 
595
    595
  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599
  • Thumbnail: Page 
600
    600